[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 12, Issue 2 (3-2019) ::
J. of Stat. Sci. 2019, 12(2): 385-394 Back to browse issues page
New Estimators of Modified Liu
Maryam Borzoei Bidgoli *, Mohammad Arashi
Abstract:   (3834 Views)

One way of dealing with the problem of collinearity in linear models, is to make use of the Liu estimator. In this paper, a new estimator by generalizing the modified Liu estimator of Li and Yang (2012) has been proposed. This estimator is constructed based on a prior information of vector parameters in linear regression and the generalized estimator of Akdeniz and Kachiranlar (1995). Using the mean square error matrix criterion, we have obtained the superiority conditions Of this newly defined estimator over the generalized Liu estimator. For comparison sake, a numerical example as well as a Monte Carlo simulation study are considered.

Keywords: Prior Information, Generalized Modified Liu Estimator, Modified Liu Estimator, Generalized Liu Estimator, Colinearity.
Full-Text [PDF 162 kb]   (552 Downloads)    
Type of Study: Research | Subject: Statistical Inference
Received: 2016/01/29 | Accepted: 2018/06/30 | Published: 2018/10/17
Send email to the article author

Add your comments about this article
Your username or Email:


XML   Persian Abstract   Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Borzoei Bidgoli M, arashi M. New Estimators of Modified Liu. J. of Stat. Sci.. 2019; 12 (2) :385-394
URL: http://jss.irstat.ir/article-1-445-en.html

Volume 12, Issue 2 (3-2019) Back to browse issues page
مجله علوم آماری – نشریه علمی پژوهشی انجمن آمار ایران Journal of Statistical Sciences
Persian site map - English site map - Created in 0.05 seconds with 32 queries by YEKTAWEB 4162